# SDR USAA2009081792133

- Difficulty date: August 14, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 433 hours, 120 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0175
- Condition: Low Pressure
- Location: R1 Door
- Part time: 433 hours, 120 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 250 - PHL - EMERGENCY EGRESS SYSTEM - DOOR 1R CHECK DOOR ASSIST ON CIDS PANEL.  MAINTENANCE SERVICED DOOR ASSIST BOTTLE AND TIGHTENED SCHRADER VALVE B-NUT.
